# SDR CALA2021092801711

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Fr64-65 Str44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-05-3-6022:BULK CARGO COMPT FR 64-65 STRINGER 44 HAS CORROSI ON DOT 116-66 () SPLICE AND STRINGER IAW SRM 51-42-11 FROM FR 63 TO FR 67, CUT SECTION OUT OF DAN50B08 BATCH #2478344, D5348003020700 AND SPLICE, FACTORY SPLICE AND STRINGER REPAIR SECTION IAW SRM 53-41 TIME OF ADL/REPAIR EMBODIMENT 60000 FC/12000FH WHICHEVER FIRST. ACCOMPLISHED BY VT MAE MOBILE EMP V933440 OUT 54" OF STRINGER IAW SRM 53-41-13-300-004 FIG 001. HFEC REPAIR SPLICE OUT OF A53986212, BATCH 0003832201 IAW SRM 53-41 -13-300-004 FIG 001. PROTECTED REPAIR PARTS IAW SRM 51-21-11 AND OCCURS FIRST. SUBSEQUENT INSPECTION TBD IN CASE OF AIRCRAFT CUTOUT OF STRINGER IAW NTM-51-10-08. FABRICATED STRINGER -13-300-004 FIG 001 SHT 1 AND SRM 51-44-11. INSTALLED REPAIR SRM 51-75-12.  IAW SRI 53-41-13-205-002 PROCEDURE 2A, INSPECTION EXTENSION MORE THAN 60000FC / 120000FH WHICH EVER OCCURS BLENDED DAMAGE STRINGER 44 AT FR 64 - 65 IAW 51-74-00, L=1.125" W=0.800" D=0.048 REMAINING MATERIAL 0.032" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-13-280-002 AND 53-41-13-300-007. REMOVED ADD EMP:V933440
